# SDR UALA2013012400422

- Difficulty date: January 24, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 65,797 hours, 24,337 cycles
- Engine: Pwa PW2037
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EQUIPMENT FAN FAILED CREATED A ELECTRICAL SMELL IN CABIN.  BPCU FAULTS AS FOLLOWS LEFT GEN POWER STS UNDER VOLT TRIP, OPPOSITE BUS OVERLOAD AND GCU 58.  REF FIM 24-20-00 PAGE 182K STEP BJ RING OUT WIRES FROM L IDG TO GCU AND IDG TO CB C109 .REF WDM 24-21-11 PG1A SHEET2.  NO FAULTS FOUND.  REINSTALLED GCU AND CONNECTED CB C901, NEEDS OP CHECK.
